# SDR CWQR2011120531

- Difficulty date: December 5, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N841QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600799
- Aircraft time: 1,850 hours
- System (JASC): 2210 · Autopilot System
- Part: Cable Assy
- Part number: 65601904
- Condition: Worn
- Location: Rudder Servo
- Part time: 1,850 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION,  FOUND CABLE SAWING INTO THE RUDDER SERVO BRACKET GUARD.   THE CABLE WAS FLATTENED AND HAD BROKEN STRANDS. THE CABLE GUARD WAS GROOVED.  THE CABLE GUARD AND THE CABLE WERE REPLACED.
